Nagoya Mathematical Journal

Sur une conjecture de Krull en théorie des valuations

P. Ribenboim

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 9 (1955), 87-97.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799686

Mathematical Reviews number (MathSciNet)
MR0073586

Zentralblatt MATH identifier
0067.26701

Subjects
Primary: 09.3X

Citation

Ribenboim, P. Sur une conjecture de Krull en théorie des valuations. Nagoya Math. J. 9 (1955), 87--97. https://projecteuclid.org/euclid.nmj/1118799686


Export citation

References

  • [1] Krull, ”Beitrage zur Arithmetik kommutativer Integritatsbereiche, II. Math. Zeits., 41(1936), 665-679.
  • [2] Nagata,4On Kruls Conjecture concerning Valuation Rings, Nagoya Math. J., 4(1952), 29-33.
  • [3] Ribenboim, Sur une Note de Nagata relative a un Probleme de Krull, A paraltre dans le Math. Zeits.
  • [4] Samuel, Some Asymptotic Properties of Powers of Ideals, Annals of Math., 56(1952), 11-21.
  • [5] Krull, Eine Bemerkung iiber Primarintegritatsbereiche/' A paraltre dans le Math. Annalen.
  • [6] Nakayama, On Kruls Conjecture concerning Completely Integrally Closed Integrity Domains, I, II. Proc. Imp. Acad. Tokyo, 18(1942), 185-187, 233-236. Mathematisches Institut der Universitt, Bonn Instituto de Matemtica Pura e Aplicada,Rio de Janeiro Brasil)